Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Fowler, P.W. orcid.org/0000-0003-2106-1104, Gauci, J.B., Goedgebeur, J. et al. (2 more authors) (2020) Existence of regular nut graphs for degree at most 11. Discussiones Mathematicae Graph Theory, 40 (2). pp. 533-557. ISSN 1234-3099

Coolsaet, K., Fowler, P.W. and Goedgebeur, J. (2018) Generation and properties of nut graphs. Match, 80 (2). pp. 423-444. ISSN 0340-6253

This list was generated on Sun Aug 2 06:15:45 2020 BST.